MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE, ACTIVIT-E VIT E LINER-L-SZ 2-12MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE, ACTIVIT-E VIT E LINER-L-SZ 2-12MM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-23-62
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10): concomitant device(s): 350-01-02 - talar implant sz 2 lt: (b)(6) 350-10-03 - ankle sz 3 locking clip: (b)(6) 350-11-03 - tibial plate fb sz 3 lt: (b)(6) 351-50-00 - model tibia talus report: (b)(6) 351-90-21 - 3.5" pin pouch: (b)(6) 351-90-21 - 3.5" pin pouch: (b)(6) 351-90-21 - 3.5" pin pouch: (b)(6) 351-90-24 - talar trial screw pouch: (b)(6).
 
Event or Problem Description
Approximately 5 month(s) and 4 day(s) post-operative of a left taa, it was reported via clinical study that the patient experienced infection.It was stated that infection unlikely related to implant, replacement revision and debridement.The patient underwent a fixed ankle revision with the removal of the tibial insert.The outcome of this event is considered resolved and the clinical report indicates that this event is unlikely related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.H6: corrected component, and investigation clinical codes.

Brand Name
VANTAGE, ACTIVIT-E VIT E LINER-L-SZ 2-12MM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20401214
Report Number1038671-2024-03862
Device Sequence Number14297486
Product Code HSN
UDI-Device Identifier10885862603890
UDI-Public10885862603890
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-23-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date04/07/2025
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight124 KG
Patient RaceWhite